Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Late period, only spotting, mild stomach cramps. Had tube reversal, miscarriage. What could this be?

Hi. My name is Angela. I had a tubal reversal on March 3rd of 2012. I finally received my first positive pregnancy test this past January and then in Febuary found out that I had a miscarriage . I was taken to the ER with cramping and spotting. I only bled for week after I lost the baby. My husband and I have been having unprotected sex and now my period is late......going by the date of me losing our baby. I am now spotting only while wiping and having mild stomach cramps . What could this be?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for the query.

Good that you conceived again so early.
Spotting with cramps could suggest threatened abortion.
You need to get a transperineal ultrasound to confirm viability of fetus.
Usually 60 % of pregnant ladies with spotting in first trimester continue and deliver healthy fetus at term. So do not worry.
Hope this helps,
Dr Nilofer
Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor